# SDR DALA13066185643

- Difficulty date: November 30, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 860-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASEBEAM INNER ANGLE HAS AREAS OF CORROSION BETWEEN BS 860 AND 900.  REMOVED CORROSION IAW SRM 53-30-13, FIG 101, DETAIL VIII ALLOWABLE DAMAGE-I, PAGE 105.   FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DET VIII ALLOWABLE DAMAGE -I, PAGE 105.  REMOVED DAMAGE CREASEBEAM AND REPLACED IAW SRM 51-40-02.
